# SDR SWAA084126

- Difficulty date: July 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 66,313 hours, 60,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Corroded
- Location: Bs 727 S27l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FUSELAGE SKIN CORRODED AT BS 727, STR 27L AND BS STR 27R.  REPAIRED SKIN PER SRM.
